Did I make the wrong choice?

<!– Before Header –> <!– After Header –>

<!– !manic header–>

A not many years ago I left my Pharmacy run for Nursing and recently I’ve felt like I be seized of been regretting this decision. I took this judgment as at the time I wanted to have existence more clinical and look at the of medicine side of things, possibly leading to a feed practitioner (and prescribing). My main participation lies within anatomy and physiology as well as looking at drugs, I am in the same manner interested in medicines and the pharmacology linked to them, I take pleasure learning about pharmacokinetics and pharmacodynamics. It’s secure place to say since starting nursing I gain done none of that and I am majorly unlucky with the lack of academic drudge, (although I would like to achieve a MSc in something more clinical or even attempt to transfer to medicine) in such a manner I have been thinking have I made a self-conceited mistake? however I’ve heard a portion of pharmacists say “it’s not the sort of it used to be”, however I am unsure whether to try and rollicking time back to pharmacy, any advice?
(I furthermore feel like the pharmacy pay is likewise much better, but I am persuaded that isn’t the reason you should take a fully convinced career path) I have heard tribe mention the money lies in the community but if you work in common you will be stressed out ~ means of the business side of things. I am very indecisive HELPPPP

Reply

Submit reply

Register

Thanks beneficial to posting! You just need to make an account in order to submit the situation Already a member? Sign in

Oops, something wasn’t right please curb the following:

Sign in

Not got ~y account? Sign up now

Updated: July 23, 2016

Share this discussion: Tweet

<!– scripts for quick reply, quick edit and multiquote –> <!– / scripts for passionate reply, quick edit and multiquote –> <!– !manic header–>

<!– Before Footer –>

© Copyright The Student Room 2016 the whole of rights reserved

The Student Room, Get Revising and Marked through Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22

Registered Office: International House, Queens Road, Brighton, BN1 3XE

<!– After Footer –>

Testosterone deficiency can be seen from the symtomps so as depression, fatigue, low sex appetite, irritability, hair loss, skin winkling and diminish of bone mass and muscle chain.

Recent Comments

    Archives